International Journal for Numerical Methods in Engineering

Cover image for Vol. 89 Issue 1

06 January 2012

Volume 89, Issue 1

Pages 1–133

  1. Announcement

    1. Top of page
    2. Announcement
    3. Research Articles
  2. Research Articles

    1. Top of page
    2. Announcement
    3. Research Articles
    1. Time integrators based on approximate discontinuous Hamiltonians (pages 71–104)

      Sohan Dharmaraja, Haneesh Kesari, Eric  Darve and Adrian J. Lew

      Version of Record online: 25 JUL 2011 | DOI: 10.1002/nme.3236

SEARCH

SEARCH BY CITATION